# SDR IXXA20250327001

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shim
- Part number: 37053500121
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON SHIM TO BE OUT OF LIMITS
